MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWER TRIPLE LUMEN ACUTE DIALYSIS KIT, STRAIGHT, 15CM; CATHETER, HEMODIALYSIS, TRIPLE-LUMEN, NON IMPLANTED

BARD ACCESS SYSTEMS POWER TRIPLE LUMEN ACUTE DIALYSIS KIT, STRAIGHT, 15CM; CATHETER, HEMODIALYSIS, TRIPLE-LUMEN, NON IMPLANTED
Catalog Number 5603150
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of reay0221 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported by the facility to the tm that when inserting the purple tip of the catheter under fluoroscopy, it crumpled and would not advance.No reported harm to patient.This filing covers the third event.

Brand Name
POWER TRIPLE LUMEN ACUTE DIALYSIS KIT, STRAIGHT, 15CM
Common Device Name
CATHETER, HEMODIALYSIS, TRIPLE-LUMEN, NON IMPLANTED
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6471878
Report Number3006260740-2017-00358
Device Sequence Number13752759
Product Code NIE
UDI-Device Identifier00801741041853
UDI-Public(01)00801741041853(17)200331(10)REAY0221
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K083675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Catalogue Number5603150
Device Lot NumberREAY0221
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;